Acta Mathematica, 1954

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (22 articles)

Volume 91, Issue 1

[1] Curve families$F$^{*}locally the level curves of a pseudoharmonic function

James Jenkins Johns Hopkins University, USA Marston Morse

TBD mathscidoc:1701.331078

Acta Mathematica, 91, (1), 1-42, 1954.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 494 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On indefinite binary quadratic forms

A. Oppenheim University of Malaya, Singapore, Malaya

TBD mathscidoc:1701.331079

Acta Mathematica, 91, (1), 43-50, 1954.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 539 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Bemerkungen zur numerischen Behandlung des Dirichletschen Problems für allgemeinere Ränder

Erwin Fehlberg Drummondville, Canada

TBD mathscidoc:1701.331080

Acta Mathematica, 91, (1), 51-74, 1954.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 296 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Solutions of differential equations as analytic functionals of the coefficient functions

A. D. Michal California Institute of Technology, Califorina, USA D. H. Hyers University of Southern California, Califorina, USA

TBD mathscidoc:1701.331081

Acta Mathematica, 91, (1), 75-86, 1954.12
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 302 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the distribution of values of meromorphic functions of bounded characteristic

Olli Lehto University of Helsinki, Finland

TBD mathscidoc:1701.331082

Acta Mathematica, 91, (1), 87-112, 1954.12
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 383 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the exceptional group of a Weierstrass curve in an algebraic field

Gösta Bergman

TBD mathscidoc:1701.331083

Acta Mathematica, 91, (1), 113-142, 1954.12
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 346 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] An isoperimetric inequality for closed curves convex in even-dimensional euclidean spaces

I. J. schoenberg Philadelphia, Pa.

TBD mathscidoc:1701.331084

Acta Mathematica, 91, (1), 143-164, 1954.12
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 474 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the linear and angular cluster sets of functions meromorphic in the unit circle

E. F. Collingwood Lilburn Tower, Alnwick, England

TBD mathscidoc:1701.331085

Acta Mathematica, 91, (1), 165-185, 1954.12
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 366 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Ergänzung zu meiner Arbeit: ”Über die Dualität von Finslerschen und Cartanschen Räumen“

Arthur Moór Debrecen, Ungarn

TBD mathscidoc:1701.331086

Acta Mathematica, 91, (1), 187-188, 1954.12
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 266 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Formules apparentées a la formule de Gauss-Bonnet pour certaines applications d'une variété a$n$dimensions dans une autre

Marie-Hélène Schwartz

TBD mathscidoc:1701.331087

Acta Mathematica, 91, (1), 189-244, 1954.12
[ Download ] [ 2017-01-08 20:31:39 uploaded by actaadmin ] [ 239 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Some properties of trigonometric series whose terms have random signs

R. Salem A. Zygmund

TBD mathscidoc:1701.331088

Acta Mathematica, 91, (1), 245-301, 1954.12
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 1288 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Sur le problème d'approximation de S. Bernstein et ses généralisations

Ivan Vidav Ljubljana

TBD mathscidoc:1701.331089

Acta Mathematica, 91, (1), 303-316, 1954.12
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 286 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 92, Issue 1

[1] Linear relations between$E$-functions and Bessel functions

F. M. Ragab

TBD mathscidoc:1701.331090

Acta Mathematica, 92, (1), 1-11, 1954.12
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 336 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The inhomogeneous minimum of a ternary quadratic form

E. S. Barnes The University of Sydney, Australia

TBD mathscidoc:1701.331091

Acta Mathematica, 92, (1), 13-33, 1954.12
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 366 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Rearrangements of$C$_{1}-summable series

F. Bagemihl Institute for Advanced Study, Princeton, N.J. P. Erdös Institute for Advanced Study, Princeton, N.J.

TBD mathscidoc:1701.331092

Acta Mathematica, 92, (1), 35-53, 1954.12
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 499 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrerer komplexer Veränderlichen (II)

Wilhelm Stoll Tübingen

TBD mathscidoc:1701.331093

Acta Mathematica, 92, (1), 55-169, 1954.12
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 550 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The relatively exponential, logarithmic and circular functions in recursive function theory

R. L. Goodstein Leicester

TBD mathscidoc:1701.331094

Acta Mathematica, 92, (1), 171-190, 1954.12
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 345 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The diophantine equation$ax$^{3}+$by$^{3}+$cz$^{3}=0. Completion of the tables

Ernst S. Selmer Olso

TBD mathscidoc:1701.331095

Acta Mathematica, 92, (1), 191-197, 1954.12
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 607 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The inhomogeneous minima of binary quadratic forms (III)

E. S. Barnes Trinity College, Cambridge H. P. F. Swinnerton-Dyer Trinity College, Cambridge

TBD mathscidoc:1701.331096

Acta Mathematica, 92, (1), 199-234, 1954.12
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 582 downloads ] [ 0 comments ] [ Cited by 31 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The inhomogeneous minima of binary quadratic forms (IV)

E. S. Barnes The University of Sydney, Australia

TBD mathscidoc:1701.331097

Acta Mathematica, 92, (1), 235-264, 1954.12
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 370 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Eine an die Nicholsonformel anschliessende asymptotische Entwicklung für Zylinderfunktionen

Waldemar Schöbe Stuttgart

TBD mathscidoc:1701.331098

Acta Mathematica, 92, (1), 265-307, 1954.12
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 398 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Über die Darstellung der ganzen Spitzenformen zu den Idealstufen der Hilbertschen Modulgruppe und die Abschätzung ihrer Fourierkoeffizienten

Karl-Bernhard Gundlach Münster in Westfalen II. Mathematisches Institut der Universität, Münster, Deutschland

TBD mathscidoc:1701.331099

Acta Mathematica, 92, (1), 309-345, 1954.12
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 349 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved